ON INVERSE PROBLEM FOR SINGULAR STURM-LIOUVILLE OPERATOR WITH DISCONTINUITY CONDITIONS


AMİROV R. , TOPSAKAL N.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.40, no.3, pp.585-607, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2014
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.585-607

Abstract

In this study, properties of spectral characteristic are investigated for singular Sturm-Liouville operators in the case where an eigen parameter not only appears in the differential equation but is also linearly contained in the jump conditions. Also Weyl function for considering operator has been defined and the theorems which related to uniqueness of solution of inverse problem according to Weyl function and two spectra have been proved.